Found 18 Documents (Results 1–18)

Spectral and scattering theory for ordinary differential equations. Vol. I: Sturm-Liouville equations. (English) Zbl 1468.34001

Universitext. Cham: Springer (ISBN 978-3-030-59087-1/pbk; 978-3-030-59088-8/ebook). ix, 379 p. (2020).
Full Text: DOI

Shortest curves associated to a degenerate Jacobi metric on \(\mathbb{T}^2 \). (English) Zbl 1253.49038

Liu, Chungen (ed.) et al., Progress in variational methods. Proceedings of the 2nd international conference on variational methods (ICVAM-2), Nankai University, Tianjin, China, May 18–22, 2009. Hackensack, NJ: World Scientific (ISBN 978-981-4327-83-1/hbk; 978-981-4327-84-8/ebook). Nankai Series in Pure, Applied Mathematics and Theoretical Physics 7, 126-168 (2011).
Full Text: Link

Ordinary differential equations. 2nd ed., unabridged, corrected republication of the 1982 original. (English) Zbl 1009.34001

Classics in Applied Mathematics. 38. Philadelphia, PA: SIAM. xx, 612 p. (2002).
Full Text: DOI

Solutions of systems of nonlinear difference equations that are continuous and bounded on the entire real axis and their properties. (English. Russian original) Zbl 0940.39016

Ukr. Math. J. 50, No. 12, 1867-1878 (1998); translation from Ukr. Mat. Zh. 50, No. 12, 1636-1645 (1998).
MSC:  39A12 37C75 34D35
Full Text: DOI

Finitely smooth polynomial normal forms of \(C^{\infty}\)-diffeomorphisms in the neighborhood of a fixed point. (English. Russian original) Zbl 0713.34052

Funct. Anal. Appl. 24, No. 2, 149-150 (1990); translation from Funkts. Anal. Prilozh. 24, No. 2, 79-80 (1990).
Reviewer: D.Repovš
MSC:  34C40 37G05
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field